# SDR DXTA2022060763450

- Difficulty date: June 6, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N792QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20634
- Aircraft time: 6,337 hours, 3,647 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE ENGINE COMPRESSOR STALL: AT LIFT OFF, AS POWER WAS REDUCED FROM THE TAKEOFF DETENT, 3 POPS AND YAW TO THE LEFT ASSOCIATED WITH LEFT N1 ROLL BACK. FURTHER POWER REDUCTION THE ENGINE RESPONDED NORMALLY. HAD OBSERVED A 50 DEGREE ITT SPLIT, HIGHER TEMPS ON THE LEFT, 30 LBS MORE FF.
